# SDR 2012FA0000300

- Difficulty date: April 3, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N414EH
- Make and model: Cessna 414A
- Aircraft serial: 414A0225
- System (JASC): 7160 · Engine Air Intake System
- Part: Rod
- Part number: 633930
- Condition: Out Of Rig
- Location: Air Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT ENGINE THROTTLE STUCK IN FULL OPEN POSITION IN FLIGHT.  POST INSPECTION REVEALED THE AIR THROTTLE FUEL METERING AND CONTROL ASSY BECAME OVER CENTERED AND LOCKED ENGINE CONTROL.  RE-RIGGED ROD AND LINK ASSY.
